MathSciNet Relay Station
MathSciNet bibliographic data
MR1245828 58F11 (58F19 58F20 60G55)
Hirata, Masaki Poisson law for Axiom A diffeomorphisms. Ergodic Theory Dynam. Systems 13 (1993), no. 3, 533–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement